# SDR FDEA2019060311205

- Difficulty date: May 31, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,710 hours, 15,558 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC8360503
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SMALL HOLE ON L/H INBD HORZ L/E.     L/H  INBD HORZ LEADING EDGE WAS REMOVED UNDER WRI 55-00/1623. WILL NEED TO BE   REINSTALLED  INSTALLED AND TORQUED ALL 4 MOUNTING STUDS WITH PLI  WASHERS PER AMM 20-  20-01-2. AND COMPLETED INSTALLATION OF INBOARD HORIZONTAL LEADING EDGE IAW AMM 55-11-02-4 REINSTALLED UPPER AND LOWER FAIRINGS-AND PANELS PER AMM 55-  11-02-4. OK FOR SERVICE.
